# SDR SWAA2022120979971

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N8579Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63591
- Aircraft time: 14,597 hours, 7,291 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGAPHONE INOP.   R & R THE FWD MEGAPHONE PER AMM 25-64-00. OPS CHECK NORMAL
